# SDR SWIA2018110545239

- Difficulty date: September 22, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 34,279 hours, 24,503 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERNAL FUSELAGE SKIN BETWEEN FS280 AND FS295. (C-CHECK) RO: 11/1/2018. REPAIRED CORROSION ON INTERNAL FUSELAGE SKIN BETWEEN FS280 AND FS295.
